# SDR N6WA20140609002

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 25,099 hours, 17,984 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD MAIN TIRE BLOWN ON LANDING ROLLOUT, B1 CODES-8318 & 8024.  R & R NR 1 & 2 MLG WHEEL ASSEMBLY IAW AMM 32-41-01.  ACFT OK FOR SERVICE.
